American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(83C99) AND publication=(jams)
Sort order: Date
Format: Standard display

  
Results: 1 to 2 of 2 found      Go to page: 1

[1] Jie Qing and Gang Tian. On the uniqueness of the foliation of spheres of constant mean curvature in asymptotically flat 3-manifolds. J. Amer. Math. Soc. 20 (2007) 1091-1110. MR 2328717.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[2] Chiu-Chu Melissa Liu and Shing-Tung Yau. Positivity of quasi-local mass II. J. Amer. Math. Soc. 19 (2006) 181-204. MR 2169046.
Abstract, references, and article information
View Article: PDF
This article is available free of charge


Results: 1 to 2 of 2 found      Go to page: 1